# SDR UPS00431757

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, FUSELAGE FRAME WAS CRACKED AT BS 360 LHS, BETWEEN STRINGERS 24L AND 25L.  REPAIR ACCOMPLISHED IAW QUERY NOTE 18/2000 AND APPROVED 8110-3.  ALSO REF EFN 747-53-1098.
